Show simple item record

contributor authorT. Hisatsune
contributor authorT. Tabata
contributor authorS. Masaki
date accessioned2017-05-08T23:35:37Z
date available2017-05-08T23:35:37Z
date copyrightOctober, 1991
date issued1991
identifier issn0094-4289
identifier otherJEMTA8-26945#425_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/108594
description abstractAxisymmetric deformation of anisotropic porous materials caused by geometry of pores or by distribution of pores is analyzed. Two models of the materials are proposed: one consists of spherical cells each of which has a concentric ellipsoidal pore; and the other consists of ellipsoidal cells each of which has a concentric spherical pore. The velocity field in the matrix is assumed and the upper bound approach is attempted. Yield criteria are expressed as ellipses on the σm σ3 plane which are longer in longitudinal direction with increasing anisotropy and smaller with increasing volume fraction of the pore. Furthermore, the axes rotate about the origin at an angle α from the σm -axis, while the axis for isotropic porous materials is on the σm -axis.
publisherThe American Society of Mechanical Engineers (ASME)
titleA Yield Criterion of Porous Materials With Anisotropy Caused by Geometry or Distribution of Pores
typeJournal Paper
journal volume113
journal issue4
journal titleJournal of Engineering Materials and Technology
identifier doi10.1115/1.2904121
journal fristpage425
journal lastpage429
identifier eissn1528-8889
keywordsPorous materials
keywordsAnisotropy
keywordsGeometry AND Deformation
treeJournal of Engineering Materials and Technology:;1991:;volume( 113 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record